Finite reciprocal sums involving summands that are balanced products of generalized fibonacci numbers

Publisher:
University of Waterloo
Publication Type:
Journal Article
Citation:
Journal of Integer Sequences, 2014, 17 (6), pp. 1 - 11
Issue Date:
2014-05-12
Full metadata record
Files in This Item:
Filename Description Size
melham3.pdfPublished Version120.97 kB
Adobe PDF
© 2014, University of Waterloo. All rights reserved. In this paper we find closed forms, in terms of rational numbers, for certain finite sums. The denominator of each summand is a finite product of terms drawn from two sequences that are generalizations of the Fibonacci and Lucas numbers.
Please use this identifier to cite or link to this item: